Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Rashes on thighs, bruises, headaches, spinal pain. Icing reduced headache. Treatment for rashes?

i have rash on thigh for two weeks, it itches, now feels bruised n is purple behind spots that ich. i have fibro, i am 36. have moved recently two months ago, water is from well, is brownish untill water softener instulled but now i have issues w getting soap off water is to soft. i became very sick a few nights ago, horrible headach and spine pain at the base of my skull . which passed w ice and sleep, i still feel lingering headach. any ideas regarding the rash/?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
There can be possibility of insect bite hypersensitivity in yourself. Check for any bite marks or stings or any insects in your recent place.The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take by mouth the antihistamine benadryl.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor